MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP QUICK DRILL PINS HEADED 6PK; DRILLS (BITS, SLEEVES, GUIDES) : FIXATION PINS

DEPUY ORTHOPAEDICS INC US HP QUICK DRILL PINS HEADED 6PK; DRILLS (BITS, SLEEVES, GUIDES) : FIXATION PINS
Model Number 9505-02-073
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Breakage at the top of the pins.It was needed to retrieve the threaded part inside the patient's bone.No patient consequence.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
HP QUICK DRILL PINS HEADED 6PK
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : FIXATION PINS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10130511
Report Number1818910-2020-13371
Device Sequence Number2143569
Product Code LXH
UDI-Device Identifier10603295227892
UDI-Public10603295227892
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-02-073
Device Catalogue Number950502073
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer07/07/2020
07/09/2020
Initial Report FDA Received Date06/08/2020
Supplement Report FDA Received Date07/08/2020
07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1